zbMATH — the first resource for mathematics

Further results on a class of permutation polynomials over finite fields. (English) Zbl 1285.05004
Summary: A class of permutation polynomials with a given form over finite fields is investigated in this paper. This is a further study on a recent work of Z. Zha and L. Hu [Finite Fields Appl. 18, No. 4, 781–790 (2012; Zbl 1288.11111)]. Based on some particular techniques over finite fields, two results obtained by Zha and Hu [loc. cit.] are improved and new permutation polynomials are also obtained.

11T06 Polynomials over finite fields
Full Text: DOI
[1] Dickson, L. E., The analytic representation of substitutions on a power of a prime number of letters with a discussion of the linear group, Ann. of Math., 11, 65-120, (1896) · JFM 28.0135.03
[2] Ding, C.; Yuan, J., A family of skew Hadamard difference sets, J. Combin. Theory Ser. A, 113, 1526-1535, (2006) · Zbl 1106.05016
[3] Helleseth, T.; Zinoviev, V., New Kloosterman sums identities over \(\mathbb{F}_{2^m}\) for all m, Finite Fields Appl., 9, 187-193, (2003) · Zbl 1081.11077
[4] Hermite, Ch., Sur LES fonctions de sept lettres, C. R. Acad. Sci. Paris, 57, 750-757, (1863)
[5] Laigle-Chapuy, Y., Permutation polynomials and applications to coding theory, Finite Fields Appl., 13, 58-70, (2007) · Zbl 1107.11048
[6] Lidl, R.; Niederreiter, H., Finite fields, Encyclopedia Math. Appl., vol. 20, (1997), Cambridge University Press
[7] Schwenk, J.; Huber, K., Public key encryption and digital signatures based on permutation polynomials, Electron. Lett., 34, 759-760, (1998)
[8] Yuan, J.; Ding, C., Four classes of permutation polynomials of \(\mathbb{F}_{2^m}\), Finite Fields Appl., 13, 869-876, (2007) · Zbl 1167.11045
[9] Yuan, J.; Ding, C.; Wang, H.; Pieprzyk, J., Permutation polynomials of the form \((x^p - x + \delta)^s + L(x)\), Finite Fields Appl., 14, 482-493, (2008) · Zbl 1211.11136
[10] Yuan, P.; Ding, C., Permutation polynomials over finite fields from a powerful lemma, Finite Fields Appl., 17, 560-574, (2011) · Zbl 1258.11100
[11] Zeng, X.; Zhu, X.; Hu, L., Two new permutation polynomials with the form \((x^{2^k} + x + \delta)^s + x\) over \(\mathbb{F}_{2^n}\), Appl. Algebra Engrg. Comm. Comput., 21, 145-150, (2010) · Zbl 1215.11116
[12] Zha, Z.; Hu, L., Two classes of permutation polynomials over finite fields, Finite Fields Appl., 18, 781-790, (2012) · Zbl 1288.11111
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.